Ask a doctor

I Seem to Have a Tired Look After Botox

I Seem to Have a Tired Look After Botox

Doctor Answers (6)

Ptosis from Botox

+2

Sometimes depending upon the placement of the Botox injections, small "hoods" can be caused by the eyelids, which makes people look tired (ptosis). It's important that you always visit a board-certified injector for these types of procedures, and next time, make sure your injector knows this happened before so that he/she can adjust a bit to avoid ptosis happening again. The good thing about Botox is that it is temporary and this will resolve within a few months.


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Tired Look After Botox

+1

Without photos it is difficult to pinpoint the exact reasons as far as why you look tired after your Botox treatment.

 

Some possibilities might include eyelid droop, which occurs in about 1% of all treatments.

The effects are temporary and should wear off in a few weeks.

If the dosage injected in the upper face was too high, excess Botox can migrate and affect unintended areas of the face, particularly the muscles responsible for opening your eyes.

Proper evaluation and technique is really important for the actual results. The right dosage needs to be administered and the injection sites need to be very precise.

Again these are all just possible explanations. Be sure to speak to a board certified physician about your concerns.

 

 


 

Sanusi Umar, MD
Redondo Beach Dermatologic Surgeon
4.5 out of 5 stars 15 reviews

I Seem to Have a Tired Look After Botox

+1

 If the Botox is placed too close to the eyebrows, it can cause them to lower creating a fullness of the upper eyelids.  

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

You might also like...

Botox for wrinkle reduction

+1

Why might you have a tired look after botox?  Where is the botox being injected? if the lower eyelids, which is off-label, you might develop a sagging of the eyelid and this droopiness of the lower eyelid can make you look tired.  If the forehead was treated and this lowered the upper eyelid, then you could look tired as the upper eyelid folds in on itself.  Please see your physician during this period so he or she can see how you look and understand your reaction. In this way your next treatment probably will be much better.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Tired appearance after BOTOX

+1

BOTOX Cosmetic is a wonderful tool for giving a rejuvenation appearance. However, the way its utilized and placed will vary from Dr. to Dr, and now a days from Spa to saloons. There is so much variability in how BOTOX can be used. Without photos it is hard to asses, but I agree with Dr Elam's post. 

 

Best,

Michel Siegel, MD
Houston Facial Plastic Surgeon
4.5 out of 5 stars 69 reviews

Botox injections

+1
Botox needs to injected by a skilled practitioner so that the placement helps raise the brows while removing the lines. If the Botox is injected in areas above the brow that have caused them to drop then this may give the appearance of looking tired. The effects of Botox wear off in about three months so this will be temporary and should improve as it dissipates. Best regards!

Michael Elam, MD
Orange County Facial Plastic Surgeon
5.0 out of 5 stars 122 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.